# SDR 08FDEA03119

- Difficulty date: July 29, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53973278202
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OLD REWORKS AT SKIN PANEL AT AFT CARGO DOOR CUTOUT, FR63A, STR 29 RT.  ONE IS OUT OF SRM LIMIT.  REPAIR PERFORMED BY REWORK AND FLAP PEENING IAW RAS/EFW/9000067/2008 ISSUE B, APPROVED BY EA 6-5317-120099.
